Fraïssé classes of graded relational structures

Theoretical Computer Science 737:81–90 (2018)

Authors
Abstract
We study classes of graded structures satisfying the properties of amalgamation, joint embedding and hereditariness. Given appropriate conditions, we can build a graded analogue of the Fraïssé limit. Some examples such as the class of all finite weighted graphs or the class of all finite fuzzy orders (evaluated on a particular countable algebra) will be examined.
Keywords Mathematical fuzzy logic  Fuzzy structure  Fraïssé limit  Fuzzy order  Weighted graphs  Graded model theory
Categories (categorize this paper)
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 40,785
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Graded Consequence Relations and Fuzzy Closure Operator.Giangiacomo Gerla - 1996 - Journal of Applied Non-Classical Logics 6 (4):369-379.
An Extension Principle for Fuzzy Logics.Giangiacomo Gerla - 1994 - Mathematical Logic Quarterly 40 (3):357-380.
Fuzzy Power Structures.George Georgescu - 2008 - Archive for Mathematical Logic 47 (3):233-261.
Fuzzy Horn Logic II.Radim Bělohlávek & Vilém Vychodil - 2006 - Archive for Mathematical Logic 45 (2):149-177.
A Logical Framework for Graded Predicates.Petr Cintula, Carles Noguera & Nicholas J. J. Smith - 2017 - In Alexandru Baltag, Jeremy Seligman & Tomoyuki Yamada (eds.), Logic, Rationality, and Interaction: LORI 2017. Berlin: Springer. pp. 3-16.
A Type of Fuzzy Ring.Hacı Aktaş & Naim Çağman - 2007 - Archive for Mathematical Logic 46 (3-4):165-177.
A Pigeonhole Property for Relational Structures.Anthony Bonato & Dejan Delić - 1999 - Mathematical Logic Quarterly 45 (3):409-413.
Joint Consistency of Fuzzy Theories.Vilém Novák - 2002 - Mathematical Logic Quarterly 48 (4):563-573.
Continuous Fuzzy Horn Logic.Vilém Vychodil - 2006 - Mathematical Logic Quarterly 52 (2):171-186.
Good Fuzzy Preorders on Fuzzy Power Structures.Hongliang Lai & Dexue Zhang - 2010 - Archive for Mathematical Logic 49 (4):469-489.
Fuzzy Galois Connections on Fuzzy Posets.Wei Yao & Ling-Xia Lu - 2009 - Mathematical Logic Quarterly 55 (1):105-112.
Birkhoff Variety Theorem and Fuzzy Logic.Radim Bělohlávek - 2003 - Archive for Mathematical Logic 42 (8):781-790.

Analytics

Added to PP index
2018-11-11

Total views
0

Recent downloads (6 months)
0

How can I increase my downloads?

Downloads

Sorry, there are not enough data points to plot this chart.

My notes

Sign in to use this feature